Web Images Videos News

Digitalis toxicity: MedlinePlus Medical Encyclopedia

Digitalis is a medicine that is used to treat certain heart conditions. Digitalis toxicity is a complication of digitalis therapy.

Digitalis and the sick sinus syndrome. Clinical and ...

1. Circulation. 1975 Jul;52(1):162-9. Digitalis and the sick sinus syndrome. Clinical and electrophysiologic documentation of severe toxic effect on sinus node function.

Digitalis Toxicity: Practice Essentials, Background ...

The incidence of digitalis toxicity has declined in recent years, due to decreased use along with improved technology for monitoring of drug levels and ...

DIABETES MELLITUS, DIGITALIS TOXICITY, PREMENSTRUAL ...

DIABETES MELLITUS & DIGITALIS TOXICITY & PREMENSTRUAL SYNDROME & WEIGHT GAIN Possible Causes (and Differential Diagnoses) include ESSENTIAL HYPERTENSION ...

What Are the Symptoms of Digoxin Toxicity? | DigiFab.us ...

Learn how to recognize the some of the not so obvious, potentially life-threatening signs and symptoms of digoxin toxicity and how DigiFab can help patients.

Digitalis Toxicity: Protecting Your Health

Digitalis toxicity (DT) occurs when you take too much digitalis (also known as digoxin or digitoxin), a medication used to treat heart conditions.

Digoxin - Wikipedia

Digoxin, sold under the brand name Lanoxin among others, is a medication used to treat various heart conditions. Most frequently it is used for atrial ...

Digoxin Disease Interactions - Drugs.com

Digoxin may enhance accessory pathway conduction in conditions such as the Wolff-Parkinson-White syndrome. Patients with Wolf-Parkinson-White syndrome that presents ...

Update on Digoxin Therapy in Congestive Heart Failure ...

The goal of digoxin therapy in patients with congestive heart failure is to ... this syndrome was viewed ... The actual incidence of digoxin toxicity may be ...

Digoxin (Oral Route) Before Using - Mayo Clinic

Before Using. Drug information ... restrictive cardiomyopathy, sick sinus syndrome, ... Hypomagnesemia (low magnesium in the blood)—Increased risk of digoxin toxicity.